MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM R
Model Number 02.12.0311FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2021: lot 1906890: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Lot 1901837: (b)(4) items manufactured and released on 25-jun-2019.Expiration date: 2024-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Lot 1905247: (b)(4) items manufactured and released on 03-dec-2019.Expiration date: 2024-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection.The surgeon performed an i&d and revised the sphere insert flex right 11mm s3 with a sphere insert flex right 11mm s3.The surgery was completed successfully.Currently on (b)(6) 2021, 1 year and 2 months after the primary surgery, the patient came in due to signs of an infection.The surgeon performed an i&d and revised all components.The surgery was completed successfully.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection.The surgeon performed an i&d and revised the sphere insert flex right 11mm s3 with a sphere insert flex right 11mm s3.The surgery was completed successfully.On (b)(6) 2021, 1 year and 2 months after the primary surgery, the patient came in due to signs of an infection.The surgeon performed an i&d and put a temporary spacer (revised all the components).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Event description was corrected based on the new information received on august 09, 2021: the patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection.The surgeon performed an i&d and revised the sphere insert flex right 11mm s3 with a sphere insert flex right 11mm s3.The surgery was completed successfully.On (b)(6) 2021, 1 year and 2 months after the primary surgery, the patient came in due to signs of an infection.The surgeon performed an i&d and put a temporary spacer (revised all the components).The surgery was completed successfully.On (b)(6) 2021, the surgeon removed the spacer and put in permanent hardware in addition, here below there are the other items involved in the event with k-numbers, references and description.The batch review was already reported in the initial.Gmk-sphere 02.12.0003r femoral component sphere cemented size 3 r (k121416) lot.1901837.Gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.1905247.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11907495
Report Number3005180920-2021-00453
Device Sequence Number1296731
Product Code JWH
UDI-Device Identifier07630030862588
UDI-Public07630030862588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number02.12.0311FR
Device Catalogue Number02.12.0311FR
Device Lot Number1906890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date05/31/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR